# SDR SWAA2013041214759

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 76,465 hours, 66,629 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7083006
- Part serial: 13426
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION --  NR 2 ENG N1 FLUCUATES +/- 3.5 TO 4.0% NR 1 ENG VIB.  CLIMBS TO 3 - 5 ALONG WITH THE N1 CHANGES.  N1 AND VIB. WILL STABILIZE FOR PERIODS OF 5 TO 10 MINUTES BEFORE IT BEGINS THE CHANGES AGAIN.  REMOVED AND REPLACED NR 1 ENG FUEL PUMP AND MAIN FWD CONTROL PER M/M.
